# SDR CA120702002

- Difficulty date: June 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT ON APPROACH TO AIRPORT, THE PILOTS NOTICED THE ENGINE NR 2 FIRE ALERT ILLUMINATED.  THE PILOT DECIDED TO SHUTDOWN THE ENGINE AND RELEASED BOTH FIRE AGENT BOTTLES WHICH EXTINGUISHED THE ENGINE FIRE INDICATION, AND CONTINUED FOR A SAFE AN UNEVENTFUL SINGLE ENGINE LANDING IN AIRPORT. POST LANDING, THERE WAS NO TRACE OF HEAT OR SMOKE IN THE ENGINE COMPARTMENT.  NO EVIDENCE OF AN ENGINE FIRE.  BOTH BOTTLE EXTINGUISHERS WERE REPLACED AND CONTINUE INVESTIGATING THE CAUSE OF THE INCIDENT.
